# SDR C2XA07TY036

- Difficulty date: July 12, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N11140
- Make and model: Emb EMB-145XR
- Aircraft serial: 145732
- Aircraft time: 11,830 hours, 6,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8232
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TYS - DURING A SCHEDULED MAINTENANCE CHECK THE AISLE HEADLINER EMERGENCY EXIT SIGN WAS FOUND INOP.  THE SIGN WAS REMOVED AND REPLACED IAW EMB 145XR AMM 33-50-15 AND OPS CHECKED GOOD.
